How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask wieyedoc Your Own Question
wieyedoc
wieyedoc, Board Certified MD
Category: Medical
Satisfied Customers: 11414
Experience:  Over two decades of clinical practice. Completed a medical internship in New York City
48069651
Type Your Medical Question Here...
wieyedoc is online now

I developed severe and apparently permanent adverse

Resolved Question:

I developed severe and apparently permanent adverse reactions as a result of Hepatitis B vaccine.
About 4 years ago I was completely healthy and very athletic before this vaccination and have now
suffered severe, debilitating autoimmune side effects from this vaccine. Such as getting joint pain,
and a limited range of motion when I lift weights in the gym, only on one side of the body, not in
both shoulders at once, just the left, previously I had no shoulder problems, I used to lift 100KG but
now I get joint pain when I lift 50KG and these started after vaccination. There's a measurable loss in
stamina before the vaccine to how I am now, I experience breathlessness much earlier when I do
cardiovascular exercise then before I had the vaccine. I have chronic fatigue and it is not improved by
getting rest. I have a dry persistent cough when there's nothing to bring up. I have a constant pain on
the upper left side of my abdomen, next to my stomach and behind my left ribs whenever I'm sitting down
or using my laptop. Painkillers do not help very much. Sometimes I get sharp stabbing
pain on the left side of my stomach. I suffered the residual effects of all these symptoms for more than
4 years. Lupus-like syndrome, multiple sclerosis-like syndrome, rheumatoid arthritis. My care-coordinator
said I experienced Psychosis due to Hep B vaccine. I used to think the TV was communicating with me.Since it's been 4 years, which condition is it most likely to be
Guillain-Barré Syndrome (GBS)
Chronic Inflammatory Demyelinating Polyneuropathy (CIDP)
Neuropathic Pain
Submitted: 1 year ago.
Category: Medical
Expert:  wieyedoc replied 1 year ago.

Hi. My name is***** and I am online and available to help you today. Thank you for your patience.

Question and answer is just one of the services I offer. I can also provide you with premium services, such as live telephone or skype consultation, at a small additional cost. Let me know if you are interested.

Do you have any other medical problems or take any medications?

This is not an answer, but an Information Request. I need this information to answer your question. Please reply, so I can answer your question. I look forward to helping you.

Customer: replied 1 year ago.
No other medical problems or medications
Expert:  wieyedoc replied 1 year ago.

Thank you for that additional information.

From what you have posted I would have to say that, of the three possibilities listed, you are probably suffering from neuropathic pain.

Doe this make sense to you?

It's safe for you to press the positive feedback button now if you so desire. And, never fear, even after you press that button I'll still be right here to continue helping you, but, as I do work for tips, I want to make sure you are happy before rating me.

Dr. Rick MD FACS

wieyedoc and other Medical Specialists are ready to help you